Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ken_H

The beginning of my new life?!

Recommended Posts

Hi this is Ken from Hong Kong :cool: . 19/M. I guess I'll just make it short, cuz I know everyone who starts accutane must have been suffering from this a long time, me too. I have been suffering from stubborn moderate to severe body acne since I was 13 or 14. And the situation on my face has also worsen since last year or so, so I guess my face is mild to moderate right now. :wacko: man sometimes I really hate myself

I have basically tried all the otc products and I've been on doxy for 1.5 year then I switched back to take Chinese medicine, which is quite effective. But just like taking antibiotics, once I stopped taking it, my acne came back in full force....I just can't take this anymore!!!!!!!! I'm so tired of trying and trying and end up with no effort, so I made up my mind to give accutane a go. I know it's no miracle cure, but I feel like this will be my only chance to get clear, I'm just so desperate for clear skin! Why is it so hard?

Anyway, I just took my first pill yesterday, my derm put me on 20mg daily in the first month. So far not experiencing any side effects.

Condition right now:

Face: 4-5 active zits (along my hair line got about 3)

Chest: some new breakouts some are whiteheads , now 4 active ones

Back: quite a number of zits and 2 nodules, it really hurts (oouch!!!) :cry:

Gotta take my second pill tonight. So I'll just call it a day =D

Share this post


Link to post
Share on other sites

DAY 4

Still not experiencing any kind of side effects, just feel like I have to drink more water sometimes. My back has a minor breakout in day 2, but has improved a bit today, if this is an IB then I think I'm pretty ok with it =D Anyway I think it's still too early to say anything about this drug....let's wait and see, but I'm optimistic!

The zits on my face has gone down a bit and also my chest.

Share this post


Link to post
Share on other sites

DAY 8

Side effects starting to come up, I have dry eyes and dry skin and occasional headaches too. But it is bearable and only 2 to 3 new breakouts on my back these days, I think things are going pretty well. =D By the way, I think I experienced some mood swings lately, dunno if its the tane or just because of my heavy stress these days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×